| Model Number |
F00007-1 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated in (b)(6).2024 as part of newly implemented procedures.As there was a malfunction to the vdr/monitron ii device that may lead to uncertainty of ventilation and as a result, may interrupt the ventilation support, this mdr is being filed.It was determined the screen freeze was due to a electronics problem as well as faulty software.The correction made to the device was the replacement of the pal chip, as well as reverting back to the previous software version.These components were corrected and confirmed to be working appropriately within the systems.At this time, no additional information has been received on this incident or patient.A follow up mdr will be submitted if additional information is received.
Event or Problem Description
Per product complaint, while the monitron was in use with a ventilator on a patient, the screen was noted to freeze.No patient harm or injury was reported.